# SDR TWAA9911105

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, AFT CARGO AREA STATION 945, BETWEEN LEFT LONGERON NR 29 AND NR 30, FRAME ANGLE SPLICE WAS CRACKED AT A RIVET.  REPLACED ANGLE WITH NEW PART PER SPM 6-70-01.
